# SDR ASOA200801491

- Difficulty date: November 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SERVICEABLE SIDEWALL SEAT TRACK AT SEAT AREA 10CD IAW AMM TASK 53-01-11-400-802.  REF JOB 8719625 OP 81 FOR INITIAL REMOVAL.
